# SDR ASAA02803342

- Difficulty date: October 2, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 4920233U503
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K-CHECK, FOUND FORWARD CARGO BAY DOOR FORWARD SIDE TOP DOOR STOP FITTING CRACKED.  REPLACED FITTING PER SRM 51-10-4, 51-30-1 AND 51-30-5.  (M)
